# SDR IPXA2024080596006

- Difficulty date: July 19, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 114T01405
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CRACK - BRACKET, R/H WING NO.7 SLAT LOWER DOOR. REMOVED DAMAGED PART IAW SRM 51-40-02 REV 89. PERFORMED CHROMIC ACID ANODIZE IAW EGAT WORK SHEET NO. 40586 STEP 7 & SPWPS-AN-004 REV 23 AND SPDS-AN REV 39 (REPLACE) REVIEWED TASK PER GMM-MTX 09.05.01.09.
